标题:A New method for Stochastic Mathematical Programs with Equilibrium constraints
作者:Zhao, Wenling; Ge, Shuqin; Zhou, Jinchou
通讯作者:Zhao, W.
作者机构:[Zhao, Wenling; Ge, Shuqin; Zhou, Jinchou] Shandong Univ Technol, Coll Sci, Zibo 255049, Shandong, Peoples R China.
会议名称:International Conference on Advances in Computer Science and Engineering
会议日期:JUL 20-21, 2010
来源:NANOTECHNOLOGY AND COMPUTER ENGINEERING
出版年:2010
卷:121-122
页码:133-137
DOI:10.4028/www.scientific.net/AMR.121-122.133
关键词:stochastic mathematical programs; equilibrium constraints; continuously; differentiable; semi-smooth
摘要:In this paper, We consider nonlinear optimization problem with equilibrium constraints where the constrained conditions with uncertain. We transform the original constrained into the equality constrained.
收录类别:CPCI-S;EI
资源类型:会议论文
TOP